# SDR LR7A07026

- Difficulty date: February 16, 2007
- Submitted: June 3, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 51,359 hours, 23,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HSP53300, FOUND NLG PRESSURE SKIN CRACKED AT FS 204,  RBL2, WL134.  REPAIRED SKIN IAW SMP 583 53-30-17.
